# SDR AALA202303212743

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A320*
- Aircraft serial: 6812
- Aircraft time: 22,284 hours, 8,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M21932
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 8,774 hours, 2,721 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR TOUCHES FUSELAGE WHEN OPEN. REPLACED SLIDE PER TASK CARD 26L00025011 .
